American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Tuomo Ojala and Tapio Rajala. A function whose graph has positive doubling measure. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pilar Silvestre. Capacities and embeddings via symmetrization and conductor inequalities. Proc. Amer. Math. Soc. 142 (2014) 497-505.
Abstract, references, and article information   
View Article: PDF

[3] Viktor Harangi. The Koch snowflake curve is tube-null. Proc. Amer. Math. Soc. 139 (2011) 1375-1381. MR 2748429.
Abstract, references, and article information   
View Article: PDF

[4] Kathryn E. Hare and Maria Roginskaya. The energy of signed measures. Proc. Amer. Math. Soc. 132 (2004) 397-406. MR 2022362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Delaware. Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2003) 2537-2542. MR 1974652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kathryn E. Hare and Maria Roginskaya. A Fourier series formula for energy of measures with applications to Riesz products. Proc. Amer. Math. Soc. 131 (2003) 165-174. MR 1929036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Themis Mitsis. A note on the distance set problem in the plane. Proc. Amer. Math. Soc. 130 (2002) 1669-1672. MR 1887013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Esa Järvenpää and Maarit Järvenpää. Porous measures on $\mathbb{R}^{n}$: Local structure and dimensional properties. Proc. Amer. Math. Soc. 130 (2002) 419-426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. A note on extensions of asymptotic density. Proc. Amer. Math. Soc. 129 (2001) 3313-3320. MR 1845008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jouni Luukkainen and Eero Saksman. Every complete doubling metric space carries a doubling measure. Proc. Amer. Math. Soc. 126 (1998) 531-534. MR 1443161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Haydon and Victor Shulman. On a measure-theoretic problem of Arveson . Proc. Amer. Math. Soc. 124 (1996) 497-503. MR 1301501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Aldaz. Representing abstract measures by Loeb measures: a generalization of the standard part map . Proc. Amer. Math. Soc. 123 (1995) 2799-2808. MR 1260159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Basile, K. P. S. Bhaskara Rao and R. M. Shortt. Bounded common extensions of charges . Proc. Amer. Math. Soc. 121 (1994) 137-143. MR 1176064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wolfgang Adamski. On extremal extensions of regular contents and measures . Proc. Amer. Math. Soc. 121 (1994) 1159-1164. MR 1204367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. El Kaabouchi. Mesures domin\'ees par une capacit\'e altern\'ee d'ordre $2$ . Proc. Amer. Math. Soc. 121 (1994) 823-832. MR 1189745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sławomir Solecki. On sets nonmeasurable with respect to invariant measures . Proc. Amer. Math. Soc. 119 (1993) 115-124. MR 1159177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. Ward Henson and David Ross. Analytic mappings on hyperfinite sets . Proc. Amer. Math. Soc. 118 (1993) 587-596. MR 1126195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Albert Gorelishvili. Lattices with the Alexandrov properties . Proc. Amer. Math. Soc. 114 (1992) 1045-1049. MR 1094503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zvi Artstein. Yet another proof of the Lyapunov convexity theorem . Proc. Amer. Math. Soc. 108 (1990) 89-91. MR 993737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Freedman and Jim Pitman. A measure which is singular and uniformly locally uniform . Proc. Amer. Math. Soc. 108 (1990) 371-381. MR 990427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. Komjáth. On second-category sets . Proc. Amer. Math. Soc. 107 (1989) 653-654. MR 976358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jerzy Legut and Maciej Wilczyński. Optimal partitioning of a measurable space . Proc. Amer. Math. Soc. 104 (1988) 262-264. MR 958079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sandra Meinershagen. The symmetric derivation basis measure and the packing measure . Proc. Amer. Math. Soc. 103 (1988) 813-814. MR 947664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wolfgang Adamski. Factorization of measures and perfection . Proc. Amer. Math. Soc. 97 (1986) 30-32. MR 831381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harald Luschgy. Decomposition of charges and measures . Proc. Amer. Math. Soc. 96 (1986) 121-125. MR 813823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. M. Bruckner and K. G. Johnson. Path derivatives and growth control . Proc. Amer. Math. Soc. 91 (1984) 46-48. MR 735561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Thomas Ramsey. On divergent lacunary trigonometric series . Proc. Amer. Math. Soc. 90 (1984) 397-400. MR 728355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tzuu Shuh Chiang. A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle . Proc. Amer. Math. Soc. 85 (1982) 603-605. MR 660613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. Ward Henson and Frank Wattenberg. Egoroff's theorem and the distribution of standard points in a nonstandard model . Proc. Amer. Math. Soc. 81 (1981) 455-461. MR 597662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia